Alert archive / Nebraska / River Flood Warnings in 2012
River Flood Warning 1, NWS Hastings, NE
NWS Hastings, NE issued this river flood warning at Jun 15, 2012, 1:46 AM CDT for Clay County, Nuckolls County, Nebraska. It took effect at Jun 15, 2012, 5:05 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2012, 1:46 AM CDT (06:46 UTC)
- In effect from
- Jun 15, 2012, 5:05 AM CDT
- Expired
- Jun 15, 2012, 3:21 PM CDT
- In force
- 10 hr
- Issued by
- NWS Hastings, NE
- Flood severity
- Minor
Counties Clay County, NE, Nuckolls County, NE
The radar
The Grand Island radar (KUEX), 33 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Blue River near Deweese (DWEN1). The gauge peaked at 9.59 ft at Jun 15, 2012, 5:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06883000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
389 WGUS43 KGID 150646 FLWGID BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HASTINGS NE 146 AM CDT FRI JUN 15 2012 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... LITTLE BLUE RIVER NEAR DEWEESE AFFECTING CLAY AND NUCKOLLS COUNTIES NEC035-129-151846- /O.NEW.KGID.FL.W.0001.120615T1005Z-120616T1410Z/ /DWEN1.1.ER.120615T1005Z.120615T1200Z.120615T2010Z.NO/ 146 AM CDT FRI JUN 15 2012 THE NATIONAL WEATHER SERVICE IN HASTINGS...NE HAS ISSUED A * FLOOD WARNING FOR THE LITTLE BLUE RIVER NEAR DEWEESE . * FROM EARLY THIS MORNING TO SATURDAY MORNING..... * AT 1:15 AM FRIDAY THE STAGE WAS 8.0 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 11.0 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * AT 10.0 FEET...WATER OVERFLOWS RURAL AGRICULTURAL LAND. $$
2 follow-up statements
694 WGUS83 KGID 151415 FLSGID FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 915 AM CDT FRI JUN 15 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... LITTLE BLUE RIVER NEAR DEWEESE AFFECTING CLAY AND NUCKOLLS COUNTIES NEC035-129-160215- /O.EXT.KGID.FL.W.0001.000000T0000Z-120616T1400Z/ /DWEN1.1.ER.120615T1718Z.120615T1800Z.120615T2000Z.NO/ 915 AM CDT FRI JUN 15 2012 THE FLOOD WARNING CONTINUES FOR THE LITTLE BLUE RIVER NEAR DEWEESE . * AT 8:15 AM FRIDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. THE RIVER WILL REMAIN FAIRLY STEADY...RIGHT AROUND FLOOD STAGE THROUGH THE REMAINDER OF THE MORNING AND THEN GRADUALLY FALL THROUGH THE AFTERNOON HOURS. * AT 10.0 FEET...WATER OVERFLOWS RURAL AGRICULTURAL LAND. $$
980 WGUS83 KGID 152021 FLSGID FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 321 PM CDT FRI JUN 15 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEBRASKA... LITTLE BLUE RIVER NEAR DEWEESE AFFECTING CLAY AND NUCKOLLS COUNTIES NEC035-129-152051- /O.CAN.KGID.FL.W.0001.000000T0000Z-120616T1400Z/ /DWEN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 321 PM CDT FRI JUN 15 2012 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE BLUE RIVER NEAR DEWEESE . * AT 2:15 PM FRIDAY THE STAGE WAS 7.9 FEET. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER CRESTED AT 9.7 FEET. THE RIVER WILL CONTINUE TO FALL THROUGH THE EVENING AND OVERNIGHT HOURS. * AT 10.0 FEET...WATER OVERFLOWS RURAL AGRICULTURAL LAND. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this river flood warning went out at Jun 15, 12:28 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 15, 12:28 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1228 AM CDT FRI JUN 15 2012 .AVIATION...06Z KGRI TAF. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO PUSH OUT OF THE REGION THIS EVENING...WITH CEILINGS GRADUALLY INCREASING BEHIND THE SHOWERS. EXPECT WINDS TO REMAIN LIGHT AND VARIABLE THROUGH THE OVERNIGHT HOURS...BEFORE INCREASING TO NEAR 10 KTS DURING THE DAY. TOWARDS THE END OF THE PERIOD...ANOTHER CHANCES FOR SHOWERS AND THUNDERSTORMS REMAINS POSSIBLE...BUT DECIDED TO HANDLE THIS WITH A VCTS AND CB GROUP FOR NOW AS TIMING AND PLACEMENT REMAIN A BIT UNCERTAIN. && .PREV DISCUSSION... /ISSUED 1011 PM CDT THU JUN 14 2012/ UPDATE...THUNDERSTORMS CONTINUE ACROSS MUCH OF THE AREA BUT HAVE SETTLED DOWN AND SHOULD NO LONGER BE SEVERE. A STRONG STORM MAY BE POSSIBLE FOR A TIME. THE SHOWERS AND THUNDERSTORMS SHOULD GRADUALLY DIMINISH OVERNIGHT. HAVE CANCELLED THE WATCH. PREV DISCUSSION... /ISSUED 358 PM CDT THU JUN 14 2012/ SHORT TERM...TONIGHT THROUGH FRIDAY AFTERNOON. THE BIG WEATHER STORY WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH HEAVY RAINFALL LATER THIS AFTERNOON INTO TONIGHT. THUNDERSTORMS WILL DEVELOP OVER THE FORECAST AREA THIS AFTERNOON AND EVENING IN THE VICINITY OF A SFC COLD FRONT. THIS IS ONE OF THE BETTER CHANCES WE HAVE SEEN FOR WIDESPREAD APPRECIABLE PRECIPITATION IN QUITE SOME TIME. MOISTURE CONVERGENCE WILL CONTINUE TO INCREASE ALONG THE SFC BOUNDARY THIS AFTERNOON. THIS IS A HIGH INSTABILITY...LOW SHEAR ENVIRONMENT WITH MLCAPE VALUES OF OVER 4500 J/KG BUT 0-6KM BULK SHEAR VALUES OF LESS THAN 25 KTS. THE UPPER LEVEL STEERING WINDS ARE WEAK AND STORM MOTION SHOULD BE FAIRLY SLOW. IN ADDITION...THUNDERSTORMS MAY TRAIN OVER THE SAME AREAS WITH THE COMBINATION OF SLOW MOVEMENT AND TRAINING STORMS INCREASING THE POTENTIAL FOR LOCALIZED HEAVY RAINFALL AND FLASH FLOODING. GIVEN THE LACK OF SHEAR...THUNDERSTORMS WILL QUICKLY BECOME OUTFLOW DOMINATE WITH NEW THUNDERSTORMS FORMING ALONG INTERACTING COLD POOLS. THEREFORE...THE ENVIRONMENT SUPPORTS MULTI CELL CLUSTERS OF THESE LARGELY OUTFLOW DOMINATE THUNDERSTORMS. THESE THUNDERSTORMS WILL GENERALLY MOVE TOWARDS THE EAST WITH THUNDERSTORM COMPLEXES TURNING MORE SOUTHEAST WITH TIME. THE HIGH INSTABILITY WILL ALLOW FOR THE POSSIBILITY OF LARGE HAIL DESPITE THE RELATIVELY WEAK SHEAR. HIGH WINDS WILL ALSO BE POSSIBLE WITH THESE THUNDERSTORMS AS THEIR PRECIPITATION CORES DESCEND. FRIDAY...CONFIDENCE IN RAIN CHANCES DURING THE DAY ON FRIDAY IS FAIRLY LOW AND MAY DEPEND ON HOW EVERYTHING EVOLVES OVER THE NEXT SEVERAL HOURS. OUTFLOW BOUNDARIES PRODUCED BY THIS EVENINGS CONVECTION WILL BE A KEY PLAYER IN THUNDERSTORM CHANCES ON FRIDAY. FORECAST MODELS ARE SHOWING A WIDE VARIETY OF SOLUTIONS FOR FRIDAY WITH MOST MODELS SHOWING MORE LOW END ISOLATED THUNDERSTORM POTENTIAL. FOR NOW WILL CONTINUE TO GO WITH LOW END THUNDERSTORM CHANCES IN THE FORECAST ON FRIDAY WITH BETTER CHANCES OF THUNDERSTORMS RETURNING TO THE AREA FRIDAY NIGHT. LONG TERM...FRIDAY NIGHT THROUGH THURSDAY. PRIMARY FORECAST CONCERN REMAINS WITH THUNDERSTORM CHANCES DURING THE PERIOD...ESPECIALLY FRIDAY NIGHT THROUGH SATURDAY NIGHT. MODELS IN GOOD AGREEMENT AT THE START OF THE PERIOD FRIDAY EVENING/OVERNIGHT SHOWING A MESSY SOUTHWEST PATTERN IN THE UPPER LEVELS...WITH THE MAIN FEATURES BEING HIGH PRESSURE EXPANDED OVER THE MIDWESTERN CONUS AND AN AREA OF LOW PRESSURE WHICH HAS DUG DOWN INTO FAR SRN CA. IN BETWEEN...EMBEDDED WAVES LOOK TO BE IN PLACE ACROSS THE HIGH/CENTRAL PLAINS. MAIN CHANGE TO THE FORECAST WAS TO EXPAND THE HIGHER POPS IN PLACE ACROSS SC NEB SOUTH INTO NC KS...WITH MODELS IN DECENT AGREEMENT SHOWING THUNDERSTORMS WHICH INITIALLY DEVELOP TO OUR WEST MOVING IN OVERNIGHT WITH ONE OF THOSE WEAK WAVES...BUT ALSO AIDED BY A SRLY 30-40KT LLJ NOSING INTO THE CWA. GOOD INSTABILITY REMAINS IN PLACE ACROSS THE REGION...AND THERE CONTINUES TO BE CONCERN FOR SOME THUNDERSTORMS /DEEP LAYER SHEAR IS STILL ON THE WEAK SIDE/ TO BE ON THE STRONG TO SEVERE SIDE. DIDNT MAKE SIGNIFICANT CHANGES TO THE PRECIP FORECAST FOR SATURDAY...WITH MODELS DIFFERENCES KEPT THEM IN THE LOW CHANCE RANGE...WITH THE SLIGHTLY HIGHER POPS IN THE ERN/SRN AREAS. DURING THE MORNING HOURS...PRECIP CHANCES LOOK TO BE MAINLY TIED TO LINGERING ACTIVITY ASSOCIATED WITH THE LLJ/UPPER LEVEL DISTURBANCE CONTINUING TO SHIFT EAST. IN THE MEANTIME...ANOTHER LOW PRESSURE SYSTEM LOCATED OVER SC CANADA AND ASSOCIATED TROUGH AXIS EXTENDING SOUTH IS EXPECTED TO BE PUSHING A SURFACE FRONT IN FROM THE N/NW. CURRENT MODELS HAVE THE FRONT ABOUT HALFWAY THROUGH THE CWA BY MIDDAY AND ON OUR SRN/SERN EDGE BY EVENING...BUT THAT TIMING COULD BE AFFECTED BY ANY LINGERING ACTIVITY IN THE MORNING...SO CONFIDENCE IS NOT THE HIGHEST. SO LATE IN THE DAY AND INTO THE EVENING/OVERNIGHT HOURS...THIS SFC BOUNDARY WILL SERVE AS A FOCUS FOR THUNDERSTORMS...AGAIN AIDED BY THE DEVELOPING LLJ /WHICH LOOKS TO BE MORE IN A SW-NE DIRECTION THAN FRIDAY/. KEPT THE BETTER POPS FOR SAT EVENING/NIGHT ACROSS FAR SRN NEB INTO NC KS. INSTABILITY/SHEAR PARAMETERS REMAIN FAIRLY SIMILAR...SO WILL CONTINUE TO BE THE CHANCE FOR SOME STRONG/SEVERE THUNDERSTORMS. DECIDED TO KEEP THE DRY FORECAST FOR SUNDAY GOING...THOUGH WILL HAVE TO KEEP AN EYE ON THE ERN/SERN PORTIONS OF THE CWA. UPPER LEVEL FLOW ACROSS THE AREA REMAINS GENERALLY ZONAL...AND COULD BE SOME LINGERING ACTIVITY FROM SATURDAY NIGHT. MODELS SHOW THE WEAK SFC BOUNDARY ACROSS THE AREA WASHING OUT AND MORE SOLID SRLY FLOW SETTING UP AHEAD OF ANOTHER FRONT OFF TO THE WEST...AND EXPECT BETTER PRECIP CHANCES TO SHIFT OFF TO THE E/NE OF THE CWA. AS FAR AS TEMPERATURES GO THROUGH THE WEEKEND...ONLY MINOR ADJUSTMENTS WERE MADE...WITH HIGHS SAT/SUN GENERALLY IN THE MID 80S TO NEAR 90 AND LOWS IN THE 60S. THE FORECAST SUNDAY NIGHT THROUGH MONDAY NIGHT REMAINS DRY...MODELS NOT SHOWING ANY NOTABLE DISTURBANCES SHIFTING THROUGH THE UPPER LEVEL FLOW. THE PATTERN ACROSS THE REGION IS ZONAL...UNDER THE INFLUENCE OF BROAD TROUGHING...A RESULT OF LOW PRESSURE LOCATED OVER WRN/CENTRAL CANADA. THINGS LOOK TO POTENTIALLY BECOME MORE UNSETTLED DURING THE MIDWEEK PERIOD...AS THE PATTERN TRANSITIONS TO MORE SOUTHWESTERLY FLOW WITH HIGH PRESSURE EXTENDING THROUGH THE MIDWEST/INTO THE GREAT LAKES...WHILE A LOW PRESSURE SYSTEM STARTS TO DIG SOUTH INTO THE PAC NW AND ROCKIES. A SURFACE BOUNDARY MAKES ITS WAY INTO AT LEAST NORTHERN PORTIONS OF THE CWA /IF NOT FURTHER/...HELPING PROVIDE A FOCUS FOR ACTIVITY. AT THIS POINT THE BETTER CHANCES FOR PRECIP LOOK TO COME DURING THE WEDNESDAY/WEDNESDAY NIGHT TIME FRAME...BUT WITH IT BEING THIS FAR OUT...NO DOUBT THAT TIMING WILL CHANGE...SO KEPT POPS LOW. FORECAST HIGHS ON MONDAY IN THE NEAR 90/MID 90S RANGE ARE EXPECTED TO GRADUALLY TAPER DOWN THROUGH MIDWEEK...BASED ON THE ARRIVAL OF THAT SURFACE FRONT. CURRENTLY HAVE HIGHS FALLING INTO THE NEAR 80/LOW 80S BY THURSDAY. AVIATION...12Z TAF. THE MAIN CONCERN WILL BE THUNDERSTORMS FOR THIS AFTERNOON AND EVENING. A COLD FRONT WILL BE APPROACHING THE KGRI TERMINAL AREA. ALONG THE FRONT THERE WILL BE A CHANCE FOR THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 14, 10:17 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 1017 PM CDT THU JUN 14 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 151215- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1017 PM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...OVERNIGHT. ALTHOUGH THUNDERSTORMS REMAIN POSSIBLE OVERNIGHT ACROSS NORTH CENTRAL KANSAS...AND IN SOUTH CENTRAL NEBRASKA MAINLY SOUTH OF LINE FROM OSCEOLA...TO GRAND ISLAND...TO ALMA...THE THREAT FOR WIDESPREAD SEVERE WEATHER HAS PASSED. HOWEVER...A FEW STORMS WITH SMALL HAIL AND GUSTY WINDS TO AROUND 45 MPH CANNOT BE RULED OUT. IN ADDITION...SMALL PORTIONS OF THE OUTLOOK AREA SOUTH OF INTERSTATE 80 COULD EXPERIENCE CREEK AND LOWLAND FLOODING OVERNIGHT FROM EARLIER HEAVY RAINFALL. THIS WOULD BE MOST LIKELY IN PORTIONS OF CLAY...NUCKOLLS...EASTERN WEBSTER...SOUTHEASTERN ADAMS AND SOUTHERN FURNAS COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH SATURDAY NIGHT...THERE WILL BE CONTINUED CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA. THE BEST CHANCES FOR THUNDERSTORMS WILL COME DURING THE EVENING AND OVERNIGHT HOURS. THE POTENTIAL FOR SOME THUNDERSTORMS TO BE ON THE STRONG TO SEVERE SIDE REMAINS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. TUESDAY THROUGH THURSDAY...THUNDERSTORM CHANCES WILL RETURN TO THE OUTLOOK AREA. WHILE IT IS TOO EARLY AT THIS POINT IN TIME TO DETERMINE THE SPECIFIC DETAILS...THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS CANNOT BE COMPLETELY RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY THROUGH THE OVERNIGHT HOURS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) PFANNKUCH
In the hours before
Local storm report, Jun 14, 8:15 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
815 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL BURR OAK 39.87N 98.30W
06/14/2012 E0.75 INCH JEWELL KS CO-OP OBSERVER
MOSTLY PEA SIZED WITH A FEW PENNIES. ESTIMATED WIND GUST
OF 50 MPH.
&&
SROSSILocal storm report, Jun 14, 8:37 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
837 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND GST BELOIT AIRPORT 39.47N 98.13W
06/14/2012 E62 MPH MITCHELL KS AWOS
&&
PFANNKUCHLocal storm report, Jun 14, 8:42 PM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
842 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL 4 SW JEWELL 39.63N 98.20W
06/14/2012 E0.88 INCH JEWELL KS TRAINED SPOTTER
&&
PFANNKUCHLocal storm report, Jun 14, 8:44 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
844 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL WILSONVILLE 40.11N 100.11W
06/14/2012 E0.88 INCH FURNAS NE CO-OP OBSERVER
0448 PM HAIL WILSONVILLE 40.11N 100.11W
06/14/2012 E1.00 INCH FURNAS NE TRAINED SPOTTER
0451 PM HAIL HARVARD 40.62N 98.10W
06/14/2012 E1.75 INCH CLAY NE TRAINED SPOTTER
GOLF BALL SIZED HAIL WITH HEAVY RAIN IN TOWN.
0457 PM HAIL WILSONVILLE 40.11N 100.11W
06/14/2012 E1.50 INCH FURNAS NE CO-OP OBSERVER
A FEW PING PONG BALL SIZE STONES
0510 PM HAIL 4 S WILSONVILLE 40.05N 100.11W
06/14/2012 E1.00 INCH FURNAS NE PUBLIC
LASTED FOR ABOUT 15 MINUTES 510PM-525PM.
0510 PM HAIL CLAY CENTER 40.52N 98.05W
06/14/2012 E0.75 INCH CLAY NE AIRPLANE PILOT
DIME SIZED HAIL IN TOWN.
0514 PM HAIL 4 S WILSONVILLE 40.05N 100.11W
06/14/2012 E1.00 INCH FURNAS NE PUBLIC
0525 PM HAIL ORLEANS 40.13N 99.45W
06/14/2012 E1.00 INCH HARLAN NE TRAINED SPOTTER
0553 PM HAIL 5 S HASTINGS 40.52N 98.39W
06/14/2012 E1.00 INCH ADAMS NE PUBLIC
HAIL UP TO QUARTER SIZE FOR THE LAST 10 MINUTES
0553 PM HEAVY RAIN WILSONVILLE 40.11N 100.11W
06/14/2012 M1.53 INCH FURNAS NE CO-OP OBSERVER
OBSERVER REPORTS 1.53 INCHES OF RAINFALL SINCE 4 PM.
STILL RAINING LIGHTLY.
0553 PM FLOOD CLAY CENTER 40.52N 98.05W
06/14/2012 CLAY NE COUNTY OFFICIAL
MINOR FLOODING BRIEFLY RESULTED IN CLOSURE OF JOHNSON
ROAD. ADDITIONAL MINOR FLOODING WAS ALSO REPORTED NEAR
INTERSECTION OF HIGHWAY 6 AND ROAD X.
0557 PM HAIL 4 SW BEAVER CITY 40.10N 99.88W
06/14/2012 E1.75 INCH FURNAS NE STORM CHASER
70MPH WIND WAS ALSO REPORTED ALONG WITH THE HAIL.
0603 PM HAIL 9 SSW BEAVER CITY 40.02N 99.89W
06/14/2012 E1.75 INCH FURNAS NE STORM CHASER
70 MPH WIND GUSTS WERE ALSO REPORTED WITH THIS STORM
0607 PM HAIL GLENVIL 40.50N 98.25W
06/14/2012 E1.00 INCH CLAY NE TRAINED SPOTTER
ALSO 45 MPH GUSTS
0610 PM HAIL 6 SSE HASTINGS 40.51N 98.35W
06/14/2012 E1.50 INCH ADAMS NE TRAINED SPOTTER
PING PONG BALL SIZE HAIL AND ALSO GUSTS UP TO 60 MPH
ALONG SHOWBOAT ROAD
0610 PM HEAVY RAIN 4 S WILSONVILLE 40.05N 100.11W
06/14/2012 M2.40 INCH FURNAS NE PUBLIC
0614 PM HAIL GLENVIL 40.50N 98.25W
06/14/2012 E2.50 INCH CLAY NE TRAINED SPOTTER
TENNIS BALL SIZE
0627 PM TSTM WND GST 5 SSE OXFORD 40.19N 99.60W
06/14/2012 E60.00 MPH HARLAN NE FIRE DEPT/RESCUE
0630 PM TSTM WND GST EDGAR 40.37N 97.97W
06/14/2012 E60.00 MPH CLAY NE TRAINED SPOTTER
0632 PM HAIL DEWEESE 40.35N 98.14W
06/14/2012 E1.00 INCH CLAY NE LAW ENFORCEMENT
0632 PM TSTM WND GST LAWRENCE 40.29N 98.26W
06/14/2012 E70.00 MPH NUCKOLLS NE FIRE DEPT/RESCUE
0635 PM HAIL 6 ESE CLAY CENTER 40.49N 97.95W
06/14/2012 E0.75 INCH CLAY NE CO-OP OBSERVER
DIME SIZE HAIL STARTED AT 635 AND ONGOING PRESENTLY.
ESTIMATED WIND GUST OF 50 MPH.
0636 PM TSTM WND GST PHILLIPSBURG AIRPORT 39.74N 99.32W
06/14/2012 M53.00 MPH PHILLIPS KS AWOS
0648 PM HAIL 9 N GUIDE ROCK 40.20N 98.33W
06/14/2012 E1.75 INCH WEBSTER NE TRAINED SPOTTER
WIND GUSTS ESTIMATED TO BE 60 MPH WITH GOLF BALL SIZED
HAIL ONGOING ALONG WITH VERY HEAVY RAINFALL.
0648 PM TSTM WND DMG ORLEANS 40.13N 99.45W
06/14/2012 HARLAN NE LAW ENFORCEMENT
THERE ARE TREES DOWN ALONG WITH POWER OUTAGES
0648 PM TSTM WND GST PHILLIPSBURG AIRPORT 39.74N 99.32W
06/14/2012 M62.00 MPH PHILLIPS KS AWOS
0655 PM TSTM WND DMG ALMA 40.10N 99.36W
06/14/2012 HARLAN NE LAW ENFORCEMENT
THERE ARE SEVERAL TREES DOWN DUE TO THUNDERSTORM WIND
GUSTS
0705 PM HAIL HILDRETH 40.34N 99.05W
06/14/2012 E1.50 INCH FRANKLIN NE FIRE DEPT/RESCUE
0720 PM TSTM WND GST 4 S STOCKTON 39.38N 99.27W
06/14/2012 M63.00 MPH ROOKS KS AWOS
MEASURED GUST AT ROOKS CO AIRPORT
0720 PM TSTM WND GST 4 S STOCKTON 39.38N 99.27W
06/14/2012 E63.00 MPH ROOKS KS AWOS
MEASURED GUST AT ROOKS COUNTY AIRPORT
0722 PM HAIL BRUNING 40.34N 97.56W
06/14/2012 E1.25 INCH THAYER NE TRAINED SPOTTER
HAIL ONGOING.
0722 PM HEAVY RAIN BRUNING 40.34N 97.56W
06/14/2012 M1.75 INCH THAYER NE TRAINED SPOTTER
0722 PM HAIL BURR OAK 39.87N 98.30W
06/14/2012 E0.75 INCH JEWELL KS CO-OP OBSERVER
MOSTLY PEA SIZED WITH A FEW PENNIES. ESTIMATED WIND GUST
OF 50 MPH.
0740 PM TSTM WND GST SMITH CENTER AIRPORT 39.76N 98.79W
06/14/2012 M58.00 MPH SMITH KS AWOS
0740 PM TSTM WND GST 3 NE CHESTER 40.04N 97.58W
06/14/2012 E60.00 MPH THAYER NE PUBLIC
0750 PM HEAVY RAIN DEWEESE 40.35N 98.14W
06/14/2012 E3.00 INCH CLAY NE TRAINED SPOTTER
0754 PM FLASH FLOOD 3 S FAIRFIELD 40.39N 98.10W
06/14/2012 CLAY NE LAW ENFORCEMENT
NUMEROUS COUNTY ROADS REPORTED TO BE UNDER WATER ACROSS
SOUTHERN CLAY COUNTY...MAINLY SOUTH OF HIGHWAY 74. ACTUAL
LSR LOCATION IS AN APPROXIMATION.
0834 PM TSTM WND GST BELOIT AIRPORT 39.47N 98.13W
06/14/2012 E62.00 MPH MITCHELL KS AWOS
0841 PM HAIL 4 SW JEWELL 39.63N 98.20W
06/14/2012 E0.88 INCH JEWELL KS TRAINED SPOTTER
&&
PFANNKUCHLocal storm report, Jun 14, 9:04 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
904 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HEAVY RAIN 4 NE BURR OAK 39.90N 98.25W
06/14/2012 M2.85 INCH JEWELL KS OTHER FEDERAL
AUTOMATED USGS GAUGE ALONG WHITE ROCK CREEK
&&
PFANNKUCHLocal storm report, Jun 14, 11:09 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1109 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST HOLDREGE AIRPORT 40.45N 99.34W
06/14/2012 M53 MPH PHELPS NE AWOS
STRONG EASTERLY WINDS BEHIND DEPARTING RAINFALL.
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:06 PM CDT | Areal Flood Advisory | GID | Furnas | 12 hr |
| Jun 14, 7:10 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Nuckolls, Thayer, Webster, York | 50 min |
| Jun 14, 7:16 PM CDT | Special Weather Statement | GID | Merrick | 44 min |
| Jun 14, 7:29 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 30 min |
| Jun 14, 7:54 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 51 min |
| Jun 14, 8:07 PM CDT | Flash Flood Warning | GID | Adams, Clay, Nuckolls, Webster | 6 hr |
| Jun 14, 8:13 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 15 min |
| Jun 15, 1:45 AM CDT | Areal Flood Warning | GID | Adams, Clay, Nuckolls, Webster | 12 hr |
| Jun 15, 1:36 PM CDT | Areal Flood Warning | GID | Clay, Nuckolls | 7 hr |
Nearby
River Flood Warnings in Nebraska, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.